Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can plan B cause irregular menstrual cycles?

Answered by
Dr.
Dr. Phanindra Dulipala

Diabetologist

Practicing since :2008

Answered : 605 Questions

default
Posted on Tue, 2 Sep 2014 in Women's Health
Question: can plan b mess up my cycle
doctor
Answered by Dr. Phanindra Dulipala 3 minutes later
Hi, some times a week earlier or later. But not always

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Phanindra Dulipala 55 minutes later
so even though plan b will mess with cycle how long of a delay usually happens due to the medication in the pill ? due for mensuration this week how long should I wait until thinking that plan b failed. it was taken just to be safe due to the fact that I just started birth control in the last 2 months.
doctor
Answered by Dr. Phanindra Dulipala 25 hours later
Brief Answer:
Failure of plan B taken in time is nil.

Detailed Answer:
Dear Mam, I had gone through your query and understood your concern.

You need not worry at all. Plan B is highly effective. In your case who is already under oral pills, The chance of pregnancy is zero, absolutely zero.

When it comes to your period, you need not worry even if you miss the period for a month also.There will also be changes in bleeding amount. More than a month would be a little concerning. At that point, some hormonal imbalance may need evaluation. For now, you can keep absolutely cool.

Hope this guides you.
Thank you.


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th of Nov, twice in a day. No periods. Insulin , tsh normal , no prolactin

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone with antifungus. Also to take oral pills Biolact. I am very concerned about it. Thank you XXXXXXX I...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects at first so i'm not sure if my symptoms now are a result of going off of birth control or something else. I also have eaten a lot of grains this week and some gluten which I had been avoiding due to thinking I am gluten intolerant. What do you think the cause of the nausea/headaches/fatigue is?

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all brown discharge... Is it just the hormonal imbalance that my body is dealing with?